MathSciNet Relay Station
MathSciNet bibliographic data
MR1168770 68Q25
Li, Ming; Vitányi, Paul M. B. Average case complexity under the universal distribution equals worst-case complexity. Inform. Process. Lett. 42 (1992), no. 3, 145–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement